Announcement

Collapse
No announcement yet.

Forced into quick suboxone taper, please help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Forced into quick suboxone taper, please help

    Hi guys, I've been taking suboxone regularly for the last 7 year's, more or less taking 2mg. I don't have a prescription, I have friends who share. However, my suboxone people have scattered in the last few years, and now I have only one guy. He has not responded to me for several weeks, and I think my last suboxone contact has dried up. When he didn't respond, I immediately began my taper, telling myself he is really doing me a favor. I had a single 8mg strip and a while lotta anxiety. I need to be pushed, I'm such a head case. I guess I'm afraid of not taking something every day. I'm deathly afraid of getting sick.

    Anyway, I'm down to .75mg (not super stable yet, probably one more day) and I have 4mg left. That doesn't sound like much, but I did the math- 3 days at each dose before I reduce. It doesn't leave much wiggle room, I know, but I don't have a choice. So my question to you is, does anyone have a similar (success) story? Do you think this is possible? I know there will be discomfort, but am praying for no full blown wd. Please encourage me, I am very scared. Thanks.

  • #2
    Hi, and welcome.

    If it were me, I would seek out a doctor so I could get enough Sub to do a proper taper. As I'm sure you know, Sub has a very long half-life. It's difficult to predict how long WD symptoms will last after a super quick taper -- especially after 7 years.

    I gotta get my son down for a nap, but I'll check back with you soon. For now, try to relax. I know you're scared. We're here to help and support.

    Kat

    Comment


    • #3
      It really doesn't matter if it's possible or not if that's all the sub you have. It is also very hard to say what you w/d will be, as you are tapering so fast and everyone is different. If you can stretch the lower doses, so much the better, I mean the .25 dosing. Alex may differ with me or Kat, if either one of them have a better idea, follow what they say. Meantime, I will say this is doable. YOU CAN DO THIS. Here are some things that will help:

      Gatorade/ RLS and hydration
      Plenty of water and pure fruit juices, orange juice contains potassium
      A good vitamin supplement, mineral supplement with magnesium
      Hyland's Restful Leg
      Potassium
      B-12
      L-tyrosine w/ B-6 for lethargy
      Valarian Root for anxiety
      EXERCISE: can't stress this enough: your brain needs to start producing natural endorphines again.
      Stay hydrated
      Immodium (if you need it)
      Melatonin for sleep or other OTC

      You need to put your eyes on the prize. Keep your mind occupied. You can do this.

      Peace,

      Iloerose

      Comment


      • #4
        Hi guys, and thanks. Down to .5 today, and not feeling great, I'm not gonna lie. Dragging at work. But i am not sick, i know what that feels like and this is not it. I just wish i could fast forward the next few weeks. Anyway, thanks for your support. At least i can sleep (for now, anyway).

        Comment


        • #5
          rosemary as Rose and Kath both pointed out it is very hard to say what your symptoms will be doing a fast taper after spending 7 years on subs. One good thing is that you were not a huge amount of subs if you were doing 2 mg a day. While 2 mg is still a strong amount a lot of people spend long periods of time on much higher doses. Rose pointed out some things that will help you out and I would recommend you do everything she suggested. It appears to me that right now you only have 3.5 mg left to work with now. This is just a guess on my part here but you might consider doing this with you remaining 3.5 mg. Take .50 the next 3 days and with the remaining 2 mg stay at .5 and with the last 4 doses start spreading the hours between doses out. Like go 30 hrs then 36 hrs then 42 hrs and last dose at 48 hrs. It is usually suggested to get below .50 before jumping off but with you only having 3.5 mg to work with I believe you might be better off trying what I outlined. I am hoping for you that your phone rings in the next couple of days and it is your last sourse calling you. Best wishes to you rosemary.

          Alex

          Comment

          Working...
          X